RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 94, Number 1  


The 70th birthday of V. S. Vladimirov
A. A. Logunov, A. A. Slavnov, O. I. Zavialov, O. A. Khrustalev, V. P. Mikhailov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zavialov, A. G. Sergeev, V. P. Pavlov, I. Ya. Aref'eva, Yu. A. Tserkovnikov
3
Effective fermion models with dynamical symmetry breaking
A. A. Andrianov, V. A. Andrianov
6
Temperature correlation functions in the XX0 Heisenberg chain. I
F. Colomo, A. G. Izergin, V. E. Korepin, V. Tognetti
19
Nonclassical analogs of solitons in quantum field theory
K. A. Sveshnikov
52
Three-dimensional Yang–Mills–Higgs equations in gauge-invariant variables
F. A. Lunev
66
Invariant states for the time dynamics of a class of multidimensional lattice quantum Fermi systems
N. E. Ratanov, Yu. M. Sukhov
76
Limit distribution function of inhomogeneities in regions with random boundary. II
M. Yu. Rasulova
84
Analytic properties of Gibbs states for a class of one-dimensional lattice quantum systems
N. U. Khudoinazarov
98
Solution of the equations of the relativistic theory of gravitation for equilibrium massive bodies with allowance for their equations of state
Yu. M. Loskutov, K. V. Parfenov
122
Summation of closed self-avoiding diagrams on the honeycomb lattice
V. A. Klimenko
140
Application of topological methods to estimate the number of longitudinal elastic waves in crystals
Yu. G. Borisovich, B. M. Darinskii, O. V. Kunakovskaya
146
BBGKY hierarchy on connected clusters
I. P. Bazarov, P. N. Nikolaev
153
Invariant subspaces and generalization of Nagaoka's theorem for the Hubbard model $(U=\infty)$
A. V. Vedyaev, A. V. Volkov
160
Finite-gap solutions of two-dimensional isotropic ferromagnet with fixed boundary conditions
R. F. Bikbaev
165
Solution of quantum Derrida model
D. B. Saakyan
173
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019